Uniqueness and parameter dependence of positive solutions of discrete periodic boundary value problems

Andrew Conner, Min Wang, Claire Zajaczkowski

Research output: Contribution to journalArticle

Abstract

The authors study a type of second order nonlinear discrete periodic boundary value problems. The existence and uniqueness of positive solutions are discussed. The parametric dependence of the solutions is also investigated. Two examples are given as applications of the results.

Original languageEnglish (US)
Pages (from-to)163-174
Number of pages12
JournalCommunications in Applied Analysis
Volume19
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness and parameter dependence of positive solutions of discrete periodic boundary value problems'. Together they form a unique fingerprint.

  • Cite this